MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT CO LTD DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT CO LTD DRIVE; ROLLATOR
Model Number R800RD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that while using the rollator, the right wheel fell off," causing her to fall and hit her head, and sustained "bruises on a lot of her body including head, neck, arms, armpit, down her side etc.," but that no bones were broken.The end user reported that "maintenance" at her assisted living facility told her that the threading for the rear axle is stripped.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT CO LTD
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key15374371
Report Number2438477-2022-00080
Device Sequence Number5661361
Product Code ITJ
UDI-Device Identifier00822383524115
UDI-Public00822383524115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2022
Report Date (Section F) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Nursing Home
Date Report to Manufacturer09/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA09/07/2022